This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Obsessive-Compulsive Symptoms With Risperidone”

Sanjaya Saxena

Published: April 30, 1999

Article Abstract

Letter to the Editor

Sir: In his letter, Dr. Mahendran correctly observes that the recent letters from Andrade and from Saxena and Bystritsky did not discuss the issue of risperidone-induced obsessive-compulsive symptoms. However, both de novo obsessive-compulsive symptoms and exacerbations of obsessive-compulsive symptoms associated with risperidone and clozapine were reviewed in a previous report by our group3 on risperidone augmentation of SRI treatment for refractory OCD. In recent years, several more cases have added to our understanding of this phenomenon.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 60

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...